# SDR SWIA200515163

- Difficulty date: June 3, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N710BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7852
- Aircraft time: 3,898 hours, 3,328 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 625 CLIP CRACKED AT STR 14R.  ITEM FOUND AT C-CHECK INSPECTION.  CLIP REPLACED IAW CRJ SRM 51-40-11, 51-42-06 AND 51-25-16.
